# SDR A6WA200540116

- Difficulty date: March 21, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 4,911 hours, 4,254 cycles
- Engine: Ge CF343B1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755469E
- Part serial: 19394909
- Condition: Lack Of Lube
- Location: Rt Engine
- Part time: 2,721 hours, 2,454 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IDG NR 2 CAS MESSAGE ON TAKEOFF, ABORTED TAKEOFF, BELOW 60 KNOTS TO 70 KNOTS, TOTAL WEIGHT 47000.  ALL BRAKES IN GREEN LT TO RT 4,3,3,4 AND CONFIG WARNING ILLUMINATED.  SERVICED IDG NR 2 IAW 24-12-00.  OPS CHECK GOOD AT THIS TIME.  BTMS CHECKS NORMAL AT THIS TIME, NO INDICATION OF CONFIG WARNING AT THIS TIME.  OPS CHECK GOOD, OPS CHECK CONTROL SURFACES HES PROCEDURE NOT REQUIRED.  (K)
